# SDR REXA2018090400789

- Difficulty date: August 29, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N8896A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7896
- Aircraft time: 27,890 hours, 25,290 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R36008219
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD HAS A CRACK AT AFT CARGO DOOR TRACK LBL 27.5 AND WL 225. REPAIRED CRACK DAMAGE TO REAR BULKHEAD PER REO 601R-53-61-6683/ REO 601R-53-61-1541.
